# SDR WX0A2015101972952

- Difficulty date: October 17, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- Aircraft time: 58,925 hours, 50,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT IN TAIL COMPARTMENT, MOST AFT POSITION.  REPLACED BULB IN TAIL COMPARTMENT EMER LIGHT MOST AFT POSITION IAW AMM 33-53-00-00-0.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00-00-0.
